Jump to content
Important Survey - Please Participate ×

Need advice please....anxiety unbearable


[Pi...]

Recommended Posts

Any advice welcome please...,have just upped dosed my remeron AD to 15 5 days ago,an my head is busting an today my anxiety is thru the roof!!!am currently on 6mg of diazpam...an haven't cut for two month!!also my chest is burning is this anxiety??thanks in advice.if so will it all calm down once the AD settles down???i suffer with depression regardless of diazpam,but seriously will this ease up??
Link to comment
Share on other sites

It will ease up, but it can take an ungodly amount of time. Pace yourself. Many of us have tried various kinds of things, I still do, but the worst it is is nerve damage imho, which is known to take years to heal. Or it might heal sooner. Have you gone to the Forums and explored topics like yours?

peace,

stasia

Link to comment
Share on other sites

Hi I don't know which topic to go too?nerve damage omg that could take years to heal..,I thought it was maybe benzo related or AD feel scared it's permenant damage now!!
Link to comment
Share on other sites

It is easy to believe it will never go away and I believe that with my anxiety too. But we have to hold on to hope that sometime it will. I was dealing with anxiety when I was prescribed Ativan and then moved onto Xanax. For that reason I'm afraid I will always have this extreme paralyzing case of anxiety. But I have to hold on to hope that it will get better at some point in my future.
Link to comment
Share on other sites

I manage it the worst way possible. I isolate myself at home and only go out if I have to like for groceries and essentials. It is difficult because I get so lonely and I want to go out and live a fulfilling life but I don't dare do it. Something needs to change because what I'm doing isn't really living.
Link to comment
Share on other sites

Any advice welcome please...,have just upped dosed my remeron AD to 15 5 days ago,an my head is busting an today my anxiety is thru the roof!!!am currently on 6mg of diazpam...an haven't cut for two month!!also my chest is burning is this anxiety??thanks in advice.if so will it all calm down once the AD settles down???i suffer with depression regardless of diazpam,but seriously will this ease up??

 

If it helps remeron is known for increasing anxiety and depressive symptoms significantly short term. This decreases between 2 and 5 weeks, and the AD effects start to kick in. I get a similar reaction to Escitalapram.

Link to comment
Share on other sites

×
×
  • Create New...